January 15, 2022

Is It Safe To Take Paracetamol Every Day?

The inexpensive pain reliever can be purchased at most supermarkets, drugstores, and convenience stores, and a few packets of paracetamol will only cost you pennies.

Paracetamol is used to treat aches and pain and can also be used to lower a high temperature.

It is available in combination with other pain relievers and anti-disease drugs, which combine several different drugs.

Given that this is such a convenient drug, can it really be harmful given its accessibility? Here is everything you need to know about paracetamol …

READ MORE: Paracetamol Cleaning Tip: The Smart Cleaning Tip for Cleaning Irons

How long does paracetamol take to work and what is the standard dose?

Paracetamol is usually taken as tablets or capsules, either one or two 500 mg forms at a time.

The pain reliever takes up to an hour to work and should not be taken with other medicines that already contain paracetamol.

Paracetamol can be taken with or without food and pregnant women can still use it in moderation.

It is also sold under the names Disprol, Panadol, and Medinol.

Is It Safe To Take Paracetamol Every Day?

The usual adult dose is one or two 500 mg tablets up to four times in 24 hours and you should always leave at least four hours between doses.

This means an absolute maximum of eight 500 mg tablets per day.

Overdose of paracetamol can cause serious side effects, which means that you should never be tempted to increase the dose or take a double dose if you experience severe pain.

If you are still within the limits, but find yourself taking paracetamol every day, you should contact your doctor.

Do not take paracetamol with other medicines containing paracetamol. If you take two different medicines containing paracetamol, there is a risk of overdose.

Other drugs and prescription drugs generally work with paracetamol, including antibiotics.

However, there are a few exceptions and people with certain conditions should talk to their doctor if they are currently taking blood thinner warfarin, as paracetamol may increase the risk of bleeding if taken regularly.

Anyone taking medicines for epilepsy and tuberculosis should also seek advice.


Source link